# SDR SWIA201541690

- Difficulty date: November 23, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 19,486 hours, 12,555 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD WEB LOWER CORRODED AND CRACKED AT LBL 12.  REPAIRED THE BULKHEAD WEB IAW REO.
